# SDR CALA2017072802389

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 65,541 hours, 7,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W33204
- Condition: Damaged
- Location: Bs 667
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AT LEFT SIDE OF FUSELAGE AT BS 667 BETWEEN STRINGERS 24-25L,  .114 INCH DEPTH BY 3 INCHES LONG ON PREVIOUS REPAIR DOUBLER ECRA 5330-06127.  REPAIR ACCOMPLISHED IAW ECRA 5330-06127 AND AREA WAS NDT AND WAS FOUND CRACK FREE IAW NDT PART 6, 51-00-01 PROCEDURE 2. ACCOMPLISH INTERIM REPAIR IAW PART 1 ECRA 5330-06127 PART 2.
